# SDR USAA2009051391164

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 26,011 hours, 16,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1743
- Condition: Low Pressure
- Location: Crew Door
- Part time: 26,011 hours, 16,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1072 - PIT - EMERGENCY EQUIPMENT - LEFT AFT CREW DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW.  MAINTENANCE SERVICED AFT CREW DOOR EMERGENCY CYLINDER ACCUMULATOR.
